RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Camacho, Luisa M

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:42
Abstract pages:266
Full texts:70
References:54
E-mail:

http://www.mathnet.ru/eng/person69568
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. L. M. Camacho, E. M. Cañete, J. R. Gómez, B. A. Omirov, “$3$-filiform Leibniz algebras of maximum length”, Sibirsk. Mat. Zh., 57:1 (2016),  33–46  mathnet  mathscinet  elib; Siberian Math. J., 57:1 (2016), 24–35  isi  scopus
2011
2. L. M. Camacho, E. M. Cañete, J. R. Gómez, B. A. Omirov, “Quasi-filiform Leibniz algebras of maximum length”, Sibirsk. Mat. Zh., 52:5 (2011),  1058–1073  mathnet  mathscinet; Siberian Math. J., 52:5 (2011), 840–853  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019